# SDR FDEA201508152553

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 695 hours, 22,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK WILL NOT HOLD DOOR OPEN.  DIFFICULT TO MOVE THE LOCK RELEASE HANDLE.  R & R L1 DOOR HOLD OPEN LOCK COLLAR IAW AMM 52-11-08-8.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
